# SDR SWAA2024082619945

- Difficulty date: July 30, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED; BS947; LBL25; WL208<[01] ACCOPLISHED BS947 LBL25 WL208 FLOOR BEAM REPAIR PARTS IAW SRM 53-70-51-2R-5 REPAIR 5 AND IAW EA#24-153-02157-WIP1;[02] REPAIRED PER 737-800 SRM 53-70-51 REPAIR 5 WITH MINOR DEVIATIONS DOCUMENTED IN EA 24-153-02157. THIS REPAIR IS A CATEGORY A REPAIR PER 737-800 SRM 53-70-51 PARAGRAPH 2/REPAIR 5.;[03] JOB COMPLETE.
